# SDR CNMA20080006

- Difficulty date: July 27, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Part number: AYG70555513
- Part serial: OM111181B
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NR 3 AND SYSTEM WITH EVEN OFF LIGHT.  R & R NR 3 SYSTEM FILTER MANIFOLD.  IAW MM 29-10
